# SDR SWAA2025061280284

- Difficulty date: June 11, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 58,970 hours, 30,598 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT 11B (IN EMERGENCY EXIT ROW) RECLINES.<[01] C/W;[02] ADJUSTED HYDRO-LOCKS TO THE LOCKED POSITION PER AMM 25-22-00
